# SDR DALA2015062603979

- Difficulty date: June 22, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN FLOOR STRUCTURE BOX BEAM, BS 1640 TO 1660, LBL 55 CP53-251-01I. REMOVED CORROSION ON MAIN CABIN FLOOR STRUCTURE BOX BEAM BET BS 1640-STA 1660 LBL 55- ORIG MATERIAL THICKNESS 0.071, MATERIAL LOSS OF 0.018 , FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101 DETAIL III.  R & R MAIN CABIN FLOOR STRUCTURE BOX BEAM BS 1640-1660, LBL55 IAW SRM 51-40-05, 51-40-02, DWG NR 146N5230 & 146N8722, REV B, MAJOR REPAIR FIELD INCORRECTLY ENTERED AS N,  THIS IS A MAJOR REPAIR, CORRECT TO Y.
